Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/jspui/handle/123456789/1734
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCruz, Frederico Rodrigues Borges da-
dc.contributor.authorKendall, G.-
dc.contributor.authorWhile, L-
dc.contributor.authorDuarte, Anderson Ribeiro-
dc.contributor.authorBrito, Nilson Luís Castelúcio-
dc.date.accessioned2012-10-22T21:30:10Z-
dc.date.available2012-10-22T21:30:10Z-
dc.date.issued2012-
dc.identifier.citationCRUZ, F. R. B. et al. Throughput maximization of queueing networks with simultaneous minimization of service rates and buffers. Mathematical Problems in Engineering, v. 2012, p. 1-19, 2012. Disponível em: <http://downloads.hindawi.com/journals/mpe/2012/692593.pdf>. Acesso em: 22 out. 2012.pt_BR
dc.identifier.issn15635147-
dc.identifier.urihttp://www.repositorio.ufop.br/handle/123456789/1734-
dc.description.abstractThroughput maximization of queueing networks with simultaneous minimization of service rates and buffers The throughput of an acyclic, general-service time queueing network was optimized, and the total number of buffers and the overall service r ate w as reduced. To satisfy t hese conflicting objectives, a multiobjective genetic algorithm w as developed and employed. Thus, our method produced a set of efficient solutions f or more than one objective in t he objective f unction. A comprehensive set of computational experiments w as conducted to determine t he efficacy and efficiency of the proposed approach. Interesting insights obtained from the analysis of a complex network may assist practitioners in planning general-service queueing networks.pt_BR
dc.language.isoen_USpt_BR
dc.titleThroughput maximization of queueing networks with simultaneous minimization of service rates and buffers.pt_BR
dc.typeArtigo publicado em periodicopt_BR
dc.rights.licenseO periódico Mathematical Problems in Engineering permite o arquivamento da versão PDF do editor. Fonte: Sherpa/Romeo <http://www.sherpa.ac.uk/romeo/issn/1024-123X/>. Acesso em: 03 jan. 2017.-
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_ThroughputMaximizationQueueing.pdf3,79 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.